# SDR 2000UALA00005

- Difficulty date: January 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Aircraft time: 57,131 hours, 43,676 cycles
- Engine: Pwa JT8D17
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 896768
- Condition: Shorted
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

THE AUXILIARY POWER UNIT FIRE BOTTLE DISCHARGED BY THE FLIGHT CREW .  *S/D*  THE SHORTED M717 DETECTOR CAUSED A FALSE FIRE INDICATION.   REPLACED THE M717 LOOP AND THE AUXILIARY POWER UNIT FIRE BOTTLE.  REPLACED THE M515 LOOP AS A PRECAUTION.
